| Model Number |
67SN035 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One device was received for evaluation in relation to the reported event.Evaluation of the device is currently in progress.Once the evaluation is complete, a follow-up report with evaluation results will be submitted.
Event or Problem Description
It was reported that during a bedside exchange by the ent provider the balloon would not expand for the trach.The reported event was resolved by replacing with a different trach.There was no patient injury reported.
Additional Manufacturer Narrative
Other text: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Two (2) product samples were received for evaluation.Visual and functional testing was performed.Visual inspection found no discrepancies.Functional testing found the cuffs were inflated without abnormalities.It was demonstrated that the cuffs were symmetrical, and no leak was detected.Devices passed all functional testing.No problem found.Root cause cannot be determined as the samples were successfully tested.E4 is unknown, no information provided to date.